International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 3, Pages 501-506
doi:10.1155/S0161171296000701
Asymptotic constancy of solutions of systems of difference equations
1Departamento de Ciencias, Universidad de Los Lagos, Casilla 933, Osorono, Chile
2Departamento de Matemáticas, Facultad de Ciencias, Universidad de Chile, Casilla 653, Santiago, Chile
Received 9 September 1993; Revised 31 October 1994
Copyright © 1996 Rigoberto Medina and Manuel Pinto. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract
Assuming only conditional summability we study the convergence of the solutions of
difference systems.